Oklahoma, 2012Hail and Damaging Winds in Oklahoma, April 14, 2012
April 14, 2012 · NWS TSA · 5 events in 3 counties and zones
Thunderstorms developed along a cold front across western Oklahoma during the late evening of the 13th. These thunderstorms developed into a squall line and raced east into eastern Oklahoma during the early morning hours on the 14th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $32,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a cold front across western Oklahoma during the late evening of the 13th. These thunderstorms developed into a squall line and raced east into eastern Oklahoma during the early morning hours on the 14th. Large hail and damaging winds were observed with the stronger storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 13, 10:16 PM CST, 4 hours 24 minutes earlier.
Area forecast discussion, Apr 13, 10:16 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CDT FRI APR 13 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
NE OK TAF SITES WILL STILL SEE THE BEST CHANCES FOR ELEMENTS
IMPACTED BY UNSETTLED WEATHER THROUGH THIS TAF PERIOD. MOST
THUNDERSTORM ACTIVITY TO STAY WEST OF THE AFOREMENTIONED TAF
SITES...SO FOR NOW BASED ON LATEST TRENDS WILL NOT INCLUDE VCTS
GROUPS IN THE NEAR TERM. WILL ADD A PROB GROUP LATE IN THE PERIOD
TO ACCOUNT FOR A POTENTIAL SQUALL LINE ENTERING NE OK AT THAT
TIME. OTHERWISE...LARGELY VFR CONDITIONS EXPECTED FOR THE REMAINDER
OF THE SITES. THERE MAY BE A PERIOD OF MVFR CIGS BETWEEN 12Z AND
18Z.
&&
.PREV DISCUSSION... /ISSUED 817 PM CDT FRI APR 13 2012/
DISCUSSION...
ASIDE FROM SOME MARGINALLY SEVERE HAIL STORMS CLOSE TO THE KS
BORDER EARLIER...IT HAS BEEN FAIRLY QUIET AS FAR AS SEVERE WEATHER
IS CONCERNED SO FAR OVER EASTERN OK. THE BULK OF THE STORM COVERAGE
HAS LIFTED UP INTO KS AND MO...WHILE THE TORNADIC ACTIVITY THUS
FAR HAS BEEN WITH SUPERCELLS DOWN IN SW AND CNTRL OK. WHAT WAS
LEFT OF THE CENTRAL OK STORMS EARLIER HAS JUST PASSED THRU TULSA
WITH A FEW LIGHTNING STRIKES. HOWEVER...THERE IS NEW DEVELOPMENT
OVER NORTH CENTRAL OK AND THIS WILL SPREAD NORTHEAST...JUSTIFYING
THE LIKELY POPS ACROSS THE NORTH TRENDING DOWN TO ONLY A SLIGHT
CHANCE DOWN NEAR THE RED RIVER. THE BIGGEST CHANGE MADE WAS REDUCE
POPS IN THE EAST OVER IN NW AR...AS IT DOES APPEAR THAT THE BULK
OF THE PRECIP WILL BE TO THE NORTH OF THERE. SEVERE WEATHER
POTENTIAL STILL REMAINS OVER EASTERN OK...ALONG WITH TORNADO
POTENTIAL IF AN ORGANIZED SUPERCELL CAN GET GOING THIS EVENING.
LACY
PREV DISCUSSION... /ISSUED 611 PM CDT FRI APR 13 2012/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
UNSETTLED PERIOD FOR THE KBVO...KTUL...KRVS TAF SITES. PERIODS OF MVFR
VSBYS IN THUNDERSTORMS CAN BE EXPECTED...ESPECIALLY BETWEEN
00-09Z. MVFR CIGS WILL LIKELY PERSIST AFTER 12Z. ELSEWHERE...MVFR
CIGS LIKELY HOLD AS THE ONLY RESTRICTION AS THUNDERSTORMS WILL
REMAIN WEST AND NORTHWEST OF THOSE SITES. CIGS WILL LIKELY RISE TO
VFR CATEGORIES BY LATE MORNING OR EARLY AFTERNOON.
PREV DISCUSSION... /ISSUED 406 PM CDT FRI APR 13 2012/
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PARTS OF
NORTHEAST OKLAHOMA. THESE STORMS MAY LIFT NORTH INTO SOUTHEAST
KANSAS EARLY THIS EVENING WITH ATTENTION THEN TURNING TO THE
SUPERCELL STORMS THAT HAVE ALREADY DEVELOPED ACROSS PARTS OF
CENTRAL AND SOUTHWEST OKLAHOMA. THESE STORMS WILL BE TRACKING INTO
OUR AREA THIS EVENING AND WILL POSE A RISK OF LARGE
HAIL...DAMAGING WINDS AND TORNADOES. STORMS MAY CONTINUE MUCH OF
THE NIGHT ALTHOUGH THE TORNADO THREAT SHOULD BEGIN TO DIMINISH BY
AROUND MIDNIGHT.
THERE MAY BE A FEW LINGERING STORMS EARLY SATURDAY BUT FOR THE
MOST PART IT WILL BE QUIET DURING THE DAY. SEVERE STORMS WILL
DEVELOP WELL OFF TO OUR WEST BY EARLY SATURDAY EVENING AND WILL
MOVE INTO OUR AREA BY MID TO LATE EVENING. THESE STORMS WILL HAVE
AN EVEN BETTER CHANCE OF BEING TORNADIC AS THEY MOVE INTO EASTERN
OKLAHOMA WITH THE TORNADIC THREAT AGAIN EXPECTED TO DIMI9NISH
LATER AT NIGHT AS THE STORMS SPREAD INTO NORTHWEST ARKANSAS. A
SQUALL LINE IS ALSO LIKELY TO DEVELOP ALONG THE DRYLINE THAT WILL
BEGIN TO SURGE EAST LATER SATURDAY NIGHT AND THIS SQUALL LINE WILL
MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY
MORNING WITH A DAMAGING WIND THREAT.
RAIN CHANCES WILL END SUNDAY NIGHT AS THE DRYLINE/PACIFIC COLD
FRONT SWEEPS EAST OF THE AREA. COOLER AND DRIER WEATHER WILL
FOLLOW EARLY NEXT WEEK WITH A WARMING TREND DURING THE MIDDLE PART
OF THE WEEK. ANOTHER COLD FRONT WILL BRING THE NEXT CHANCE OF
SHOWERS AND THUNDERSTORMS BY THURSDAY NIGHT AND FRIDAY OF NEXT
WEEK.
STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM...99
LONG TERM....02
AVIATION...23
Hazardous weather outlook, Apr 13, 9:53 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED HEADLINE
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT FRI APR 13 2012
ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1053 PM CDT FRI APR 13 2012
...SEVERAL ROUNDS OF SEVERE WEATHER POSSIBLE TONIGHT THROUGH THE
WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...ALONG AND NORTH OF INTERSTATE 44.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTH OF INTERSTATE 44.
ONSET...AFTER MIDNIGHT.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTH OF INTERSTATE 44.
ONSET...AFTER MIDNIGHT.
DISCUSSION...
A CLUSTER OF THUNDERSTORMS OVER NORTH CENTRAL AND NOW INTO
NORTHEAST OKLAHOMA WILL HAVE THE POTENTIAL OF BECOMING SEVERE
WITH THE POTENTIAL FOR LARGE HAIL TO GOLFBALL SIZE. AN ISOLATED
TORNADO THREAT EXISTS THROUGH THE EARLY MORNING WITH ANY DISCRETE
SUPERCELLS THAT CAN GET GOING.
THERE IS A SLIM CHANCE THAT SUPERCELL STORMS OVER SOUTHWEST OK
WILL MAKE IT OVER INTO EASTERN OK AFTER MIDNIGHT. IF THEY
DO...LARGE HAIL TO GOLFBALL SIZE AND ISOLATED TORNADOES WOULD BE
POSSIBLE.
SOME LOCALLY HEAVY RAIN AND POSSIBLE FLOODING IS
POSSIBLE...MAINLY NEAR THE KANSAS BORDER...IF STORMS OVER NORTH
CENTRAL OK END UP TRAINING OVER THE SAME AREAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED LATE SATURDAY AS
THUNDERSTORMS DEVELOP ALONG THE DRYLINE DURING THE AFTERNOON OVER
CENTRAL OKLAHOMA AND MOVE INTO EASTERN OKLAHOMA BY EVENING. STRONG
SHEAR AND INSTABILITY WILL ALLOW STORMS TO BECOME ORGANIZED AND
ROTATE. LOW LEVEL SHEAR WILL BE STRONGER ON SATURDAY...INCREASING
THE POTENTIAL FOR TORNADOES WITH ANY DISCRETE CELLS. THERE IS SOME
POTENTIAL FOR STRONG AND LONG-TRACK TORNADOES WITH THESE STORMS.
A SQUALL LINE WILL EVENTUALLY DEVELOP AFTER MIDNIGHT AS THE
PACIFIC FRONT SWEEPS EAST AND OVERTAKES THE DRYLINE. DAMAGING
WINDS BETWEEN 70 AND 80 MPH WILL BE POSSIBLE...ALONG WITH LARGE
HAIL TO 2 INCHES IN DIAMETER. GIVEN THE STRONG LOW LEVEL
SHEAR...SOME ISOLATED TORNADOES ARE POSSIBLE WITHIN THE LINE. STORMS
WILL SWEEP EAST ACROSS EASTERN OKLAHOMA LATE SATURDAY NIGHT INTO
SUNDAY MORNING AND INTO NORTHWEST ARKANSAS DURING THE DAY
SUNDAY...EXITING THE AREA BY SUNDAY NIGHT.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS AND FIRST RESPONDERS SHOULD CONTINUE TO MONITOR
THE WEATHER THROUGH THE WEEKEND AS SEVERAL ROUNDS OF POTENTIALLY
SIGNIFICANT SEVERE WEATHER COULD OCCUR OVER PORTIONS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 13, 8:42 PM CST, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT FRI APR 13 2012
OKZ054-140315-
OSAGE OK-
942 PM CDT FRI APR 13 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 942 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
WEBB CITY...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORAKER
AND GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9638 3677 9669 3682 9676 3694 9676
3700 9676 3701 9675
TIME...MOT...LOC 0242Z 220DEG 22KT 3688 9672Special weather statement, Apr 13, 11:35 PM CST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CDT SAT APR 14 2012
OKZ060-064-066-140600-
CREEK OK-OKMULGEE OK-TULSA OK-
1235 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...NORTHWESTERN OKMULGEE AND WESTERN TULSA
AT 1235 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF SHAMROCK TO 4 MILES SOUTHWEST OF
BRISTOW...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...SLICK...
OILTON...KELLYVILLE...MANNFORD...SAPULPA AND KIEFER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3615 9660 3617 9644 3616 9629 3607 9627
3607 9604 3589 9605 3564 9640 3565 9660
TIME...MOT...LOC 0535Z 223DEG 37KT 3600 9654 3581 9638Special weather statement, Apr 13, 11:40 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CDT SAT APR 14 2012
OKZ054-059-140615-
OSAGE OK-PAWNEE OK-
1240 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE AND PAWNEE
AT 1239 AM CDT...STRONG WINDS OF 40 TO 50 MPH WERE SPREADING NORTH
INTO PAWNEE COUNTY FROM THE SOUTH IN ASSOCIATION WITH WEAKENING
SHOWERS AND THUNDERSTORMS. THESE WINDS ARE EXPECTED TO SPREAD INTO
SOUTHEAST OSAGE COUNTY BEFORE DIMINISHING.
LAT...LON 3634 9620 3617 9627 3616 9659 3617 9662
3616 9663 3615 9682 3624 9682 3624 9692
3625 9693 3633 9693 3633 9704 3649 9704
TIME...MOT...LOC 0539Z 230DEG 28KT 3623 9672Special weather statement, Apr 14, 12:18 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT SAT APR 14 2012
OKZ054-059-140715-
OSAGE OK-PAWNEE OK-
118 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE AND PAWNEE
AT 118 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING
THUNDERSTORMS PRODUCING STRONG WINDS WAS LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF PAWNEE TO 7 MILES NORTHEAST OF
WALNUT CREEK STATE PARK...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...OSAGE...
CLEVELAND...PAWNEE...BLACKBURN...RALSTON...SKEDEE...AVANT AND HOMINY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3654 9699 3655 9601 3617 9601 3616 9683
3624 9682 3624 9692 3625 9693 3633 9693
3633 9703 3633 9704 3651 9704
TIME...MOT...LOC 0618Z 222DEG 9KT 3627 9688 3630 9616Special weather statement, Apr 14, 1:09 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT SAT APR 14 2012
OKZ054-059-140815-
OSAGE OK-PAWNEE OK-
209 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 208 AM CDT...THE NORTHERN EDGE OF A LINE OF THUNDERSTORMS
PRODUCING STRONG WINDS WAS LOCATED ALONG A LINE EXTENDING FROM 13
MILES WEST OF RALSTON TO 4 MILES SOUTHEAST OF AVANT...MOVING
NORTHEAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...AVANT...
WYNONA...FAIRFAX...BARNSDALL...PAWHUSKA...BURBANK...OKESA...OSAGE
HILLS STATE PARK...GRAINOLA...HULAH...FORAKER...BIGHEART...PEARSONIA
AND SHIDLER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9600 3627 9600 3628 9693 3633 9694
3633 9704 3651 9704 3656 9691 3658 9690
3659 9705 3668 9707 3670 9704 3669 9695
3675 9689 3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 0708Z 206DEG 14KT 3654 9696 3647 9599Special weather statement, Apr 14, 2:26 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 AM CDT SAT APR 14 2012
OKZ056-057-140930-
CRAIG OK-NOWATA OK-
326 AM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG AND NOWATA
AT 326 AM CDT...THE NORTHERN EDGE OF A LINE OF DECAYING SHOWERS AND
THUNDERSTORMS PRODUCING STRONG WIND GUSTS WAS LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF NOWATA TO 5 MILES EAST OF CENTRAILIA
TO 8 MILES EAST OF VINITA...MOVING NORTHEAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
DELAWARE...BLUEJACKET...LENAPAH...WELCH AND SOUTH COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3701 9502 3700 9501 3699 9503 3697 9504
3695 9500 3654 9500 3652 9503 3662 9532
3662 9579 3700 9578
TIME...MOT...LOC 0826Z 236DEG 27KT 3674 9573 3680 9520
3667 9498Thunderstorm Wind, Pawnee
- When
- April 14, 2:40 AM CST
- Where
- Pawnee County, 1 mi N of Pawnee
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.344, -96.800
Strong thunderstorm wind blew down large tree limbs and blew the tin off of a barn roof.
Thunderstorm Wind, Osage
- When
- April 14, 5:15 AM CST
- Where
- Osage County, 10 mi WSW of Skiatook
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 36.315, -96.166
Strong thunderstorm wind destroyed two barns south of Zink Ranch.
Thunderstorm Wind, Osage
- When
- April 14, 5:20 AM CST
- Where
- Osage County, 2 mi SSW of Skiatook
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Storm Chaser
- Coordinates
- 36.343, -96.014
Strong thunderstorm wind blew down numerous trees and power lines.
Hail, Osage
- When
- April 14, 5:25 AM CST
- Where
- Osage County, 2 mi SSW of Skiatook
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 36.343, -96.014
Hail, Rogers
- When
- April 14, 5:50 AM CST
- Where
- Rogers County, 7 mi WNW of Claremore
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.359, -95.716
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, April 14 to 15, 20126 deaths · 29 injured · EF3 · 42 events
- Tornadoes and Flooding in Kansas, April 14 to 15, 201238 injured · $500 million · EF4 · 61 events
- Tornadoes and Flash Flooding in Iowa, April 14 to 15, 20122 injured · $7.3 million · EF2 · 104 events
- Tornadoes and Flash Flood in Kansas, April 14, 2012$160,000 · EF3 · 48 events
- Tornadoes and Flash Flooding in Nebraska, April 14 to 15, 2012$36 million · EF0 · 50 events
- Tornadoes and Flash Flooding in Nebraska, April 14, 2012$300,000 · EF2 · 38 events
- Tornadoes and Hail in Nebraska, April 14 to 15, 2012$11 million · EF0 · 34 events
- Tornadoes and Flood in Iowa, April 14 to 15, 20124 injured · EF2 · 14 events
- Tornado and Hail in Kansas, April 14 to 15, 2012$1.1 million · EF1 · 17 events
- Tornado and Hail in Iowa, April 14, 2012$50,000 · EF1 · 9 events
- Tornadoes and Hail in Kansas, April 14 to 15, 2012$20,000 · EF1 · 28 events
- Hail in Texas, April 14, 20121 injured · 2 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 376198, 376200, 376204, 376206, 376209.